# SDR IPXA2017010612430

- Difficulty date: January 5, 2017
- Submitted: January 6, 2017
- Operation: Air carrier
- Aircraft: N279UP
- Make and model: Doug MD-11F
- Aircraft serial: 48573
- Aircraft time: 68,929 hours, 12,741 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Lanyard
- Condition: Detached
- Location: Escape Rope
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CAPTAINS ESCAPE ROPE RESTRAINT LANYARD UNATTACHED. SECURED CAPT'S ESCAPE ROPE RESTRAINT.
